About the reviewer
1 - 3 months
50kg - 55kg / 7st 12lb - 8st 9lb
Yes I'm using it currently
on the first day I take the pill and the first day break (plus a few days after) I am bed bound with vomiting and headache, I experience a great deal of weakness and struggle to go by my daily activities, this isn't ideal as it means I miss a lot of university because I cannot get out of bed. I find that I am tired all the time, and have sudden sickness throughout. The discharge can be bad and quite bloody in between periods, during my period the cramps are really bad and so is the back pain, there is a lot of thick clot like tissue discharge during the period and I have to change my products every hour or two. I personally wouldn't recommend this pill due to personal experience, if your body struggles with added hormones then this is not an ideal pill for you - I have noticed from taking other pills with oestrogen in that similar or same effects occur. I also cannot control my mood swings, I seem to have an increase in depression and anxiety (I do not recommend this pill if you struggle with either, although it cannot be proved I have noticed both have got worse since taking the pill). I cry a lot and I am very quick to put myself in a bad mood, which seems to have been heightened since taking the pill.
Impact whilst taking
I gained weight
Heavier periods, Spotting / light bleeding between periods,
Increased sex drive
Side effects whilst taking
Nausea or vomiting
Dark body hair
Increased body hair
Spots or acne
The reviewer also experienced the following side effects...
uncontrollable mood swings, fatigue
Had a similar experience?
Leave a short review and help other women find the right method for them
Speak to a Doctor about your concerns